# SDR 03FDEA01638

- Difficulty date: September 26, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 33,609 hours, 24,269 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: UNK
- Part serial: UNK
- Condition: Failed
- Location: Nr 6 L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O NR 6 LED FAILED TO RETRACT.  COMPLIED WITH QRH AND RETURNED TO MEM.  REPEAT WRITEUP, NO DIRECTIONAL PROBLEMS.  DURING CREW DEBRIEF, INDICATION WAS FOR NR 6 LEADING EDGE SLAT, NOT KRUEGER FLAP.  AFTER TRANSLOAD, CYCLED FLAPS SEVERALTIMES AND FINALLY DUPLICATED PROBLEM WITH NR 6 SLAT AMBER {INTRANSIT} LIGHT ON BOTH FWD AND AFT PANELS.  LEFT FLAPS   EXTENDED FOR MORE T/S REF 727 MM 27-82-001-4.  DURING T/S OPERATED L/E FLAPS AND SLATS APPROX 30 CYCLES.  THE NR 6 FLAP IS THE ONLY LED THAT FAILED INDICATION, ABOUT 8 TIMES OUT OF TEN IT FAILED.  AT NO TIME DID THE NR 6 SLAT FAIL INDICATION.  INSTALLED FLAP POSITION SWITCH PER BOEING MM 27-82-0001-4.  SYSTEM OPS CK OK.
